Previous |  Up |  Next

Article

References:
[1 ] Conrad P.: The structure of a lattice-ordered group with a finite number of disjoint elements. Michigan Math. J., 7 (1960), 171-180. DOI 10.1307/mmj/1028998387 | MR 0116059 | Zbl 0103.01501
[2] Conrad P., Clifford A. H.: Lattice ordered groups having at most two disjoint elements. Proc. Glasgow Math. Assoc, 4 (1960), 111 - 113. MR 0118761 | Zbl 0098.25101
[3] Fuchs L.: Riesz groups. Ann. Scuola Norm. Sup. Pisa, Ser. III, 19 (1965), 1 - 34. MR 0180609 | Zbl 0125.28703
[4] Jakubík J.: Partially ordered groups with two disjoint elements. Colloq. Math., 21 (1970), 39-44. MR 0255465
[5] Rachůnek J.: Directed convex subgroups of ordered groups. Acta Univ. Palack. Olomucensis, Fac. rer. nat., 41 (1973), 39-46. MR 0357273
[6] Rachůnek J.: Prime subgroups of ordered groups. Czechoslovak Math. J., 24 (99) (1974), 541-551. MR 0357274
[7] Šik F.: Zum Disjunktivitätsproblem auf geordneten Gruppen. Math. Nachr., 25 (1963), 85-93. MR 0153755
[8] Šik F.: Struktur und Realisierungen von Verbandsgruppen III. Mem. Fac. Cie. Univ. Habana, vol. 7, no. 4 (1966), 1-20. MR 0207867
Partner of
EuDML logo